Alert archive / Maryland / Flash Flood Warnings in 2017
Flash Flood Warning 28, NWS Baltimore/Washington
NWS Baltimore/Washington issued this flash flood warning at Jul 28, 2017, 10:51 PM EDT for Frederick County, Howard County, Montgomery County, Maryland; Loudoun County, Virginia. It was in force for 4 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2017, 10:51 PM EDT (02:51 UTC)
- Expired
- Jul 29, 2017, 2:45 AM EDT
- In force
- 4 hr
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Flood severity
- None
Counties Frederick County, MD, Howard County, MD, Montgomery County, MD, Loudoun County, VA
The radar
The Sterling radar (KLWX), 21 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 12:12 AM EDT | FLASH FLOOD | Round Hill, VA | MAIN STREET CLOSED AT GREENWOOD DRIVE DUE TO HIGH WATER. |
| Jul 29, 12:20 AM EDT | FLOOD | 1 Wnw Brookeville, MD | BROOKEVILLE RD CLOSED BETWEEN ZION RD AND GEORGIA AVE DUE TO HIGH WATER. |
| Jul 29, 12:21 AM EDT | FLASH FLOOD | 1 Ene Purcellville, VA | HIRST ROAD CLOSED NEAR BERLIN TURNPIKE DUE TO HIGH WATER. |
| Jul 29, 12:25 AM EDT | FLOOD | 1 Ne Brookeville, MD | BRIGHTON DAM RD IS CLOSED BECAUSE OF FLOODING ON THE HAWLINGS RIVER |
| Jul 29, 12:40 AM EDT | FLOOD | 2 Nw Gaithersburg, MD | GAME PRESERVE RD IS CLOSED DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 81 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 2.9 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 676 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
647
WGUS51 KLWX 290251
FFWLWX
MDC021-027-031-VAC107-290645-
/O.NEW.KLWX.FF.W.0028.170729T0251Z-170729T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Baltimore MD/Washington DC
1051 PM EDT FRI JUL 28 2017
The National Weather Service in Sterling Virginia has issued a
* Flash Flood Warning for...
Northwestern Howard County in central Maryland...
Montgomery County in central Maryland...
Southern Frederick County in north central Maryland...
Loudoun County in northern Virginia...
* Until 245 AM EDT
* At 1050 PM EDT, Doppler radar indicated heavy rain across the area.
Up to two inches of rain have already fallen. Additional rainfall
amounts of two inches are possible. Flash flooding is expected to
begin shortly.
* Some locations that may experience flooding include...
Germantown, Rockville, Gaithersburg, Leesburg, Olney, Damascus,
Lansdowne, Lowes Island, Poolesville, Aspen Hill, Ashburn,
Montgomery Village, North Potomac, Redland, Colesville,
Countryside, Purcellville, Brunswick, Round Hill and Rossmoor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3908 7698 3902 7793 3909 7786 3911 7785
3914 7782 3920 7780 3932 7771 3935 7706
$$
BAJ3 follow-up statements
550
WGUS71 KLWX 290501
FFSLWX
Flash Flood Statement
National Weather Service Baltimore MD/Washington DC
101 AM EDT SAT JUL 29 2017
MDC021-290510-
/O.CAN.KLWX.FF.W.0028.000000T0000Z-170729T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Frederick MD-
101 AM EDT SAT JUL 29 2017
...THE FLASH FLOOD WARNING FOR SOUTHERN FREDERICK COUNTY IN NORTH
CENTRAL MARYLAND IS CANCELLED...
LAT...LON 3908 7698 3902 7793 3909 7786 3932 7771
3931 7757 3926 7754 3922 7746 3934 7720
3935 7706
$$
MDC027-031-VAC107-290645-
/O.CON.KLWX.FF.W.0028.000000T0000Z-170729T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Howard MD-Montgomery MD-Loudoun VA-
101 AM EDT SAT JUL 29 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM EDT FOR
NORTHWESTERN HOWARD...MONTGOMERY AND LOUDOUN COUNTIES...
At 100 AM EDT, Doppler radar indicated heavy rain across the area.
Emergency management reports roads closed across Montgomery County.
Additional flash flooding is expected to begin shortly.
Some locations that will experience flooding include...
Germantown, Rockville, Gaithersburg, Leesburg, Olney, Damascus,
Lansdowne, Lowes Island, Poolesville, Aspen Hill, Ashburn, Montgomery
Village, North Potomac, Redland, Colesville, Countryside,
Purcellville, Brunswick, Round Hill and Rossmoor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3908 7698 3902 7793 3909 7786 3932 7771
3931 7757 3926 7754 3922 7746 3934 7720
3935 7706
$$
HTS675 WGUS71 KLWX 290633 FFSLWX Flash Flood Statement National Weather Service Baltimore MD/Washington DC 233 AM EDT SAT JUL 29 2017 VAC107-290643- /O.CAN.KLWX.FF.W.0028.000000T0000Z-170729T0645Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Loudoun VA- 233 AM EDT SAT JUL 29 2017 ...THE FLASH FLOOD WARNING FOR LOUDOUN COUNTY IS CANCELLED... LAT...LON 3908 7698 3908 7708 3927 7714 3931 7705 $$ MDC027-031-290645- /O.CON.KLWX.FF.W.0028.000000T0000Z-170729T0645Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Howard MD-Montgomery MD- 233 AM EDT SAT JUL 29 2017 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM EDT FOR WEST CENTRAL HOWARD AND NORTHEASTERN MONTGOMERY COUNTIES... At 233 AM EDT, Doppler radar indicated heavy rain fell across the area. Gauges are currently in flood. Some locations that will experience flooding include... Olney, Aspen Hill, Colesville, Rossmoor, Wheaton-Glenmont, Cloverly, Glenmont, Spencerville, Brookeville, Ashton, Roxbury Mills, Norbeck, Sandy Spring and Brinklow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. && LAT...LON 3908 7698 3908 7708 3927 7714 3931 7705 $$ HTS
606 WGUS71 KLWX 290640 FFSLWX Flash Flood Statement National Weather Service Baltimore MD/Washington DC 240 AM EDT SAT JUL 29 2017 MDC027-031-290650- /O.EXP.KLWX.FF.W.0028.000000T0000Z-170729T0645Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Howard MD-Montgomery MD- 240 AM EDT SAT JUL 29 2017 ...THE FLASH FLOOD WARNING FOR WEST CENTRAL HOWARD AND NORTHEASTERN MONTGOMERY COUNTIES WILL EXPIRE AT 245 AM EDT... The threat of rapid-life threatening flooding has ended, but the flood threat continues. A flood warning has been issued to replace the flash flood warning. LAT...LON 3908 7698 3908 7708 3927 7714 3931 7705 $$ HTS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 9:22 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jul 28, 9:22 PM EDT, 1 hour 29 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Baltimore MD/Washington DC
922 PM EDT Fri Jul 28 2017
.SYNOPSIS...
Upper-level low pressure system will intensify as it moves over
the Mid Atlantic tonight. This will slowly move east of the
area Saturday before gradually moving away from the coast
Saturday night into Monday. High pressure is expected to build
overhead early in the week.
&&
.NEAR TERM /THROUGH SATURDAY/...
Upper low over ern OH continues to deepen per darkening on experimental
GOES-16 water vapor imagery. Rain has picked up in intensity over
western MD and ern WV panhandle with cooling cloud tops and
lightning jump seen on Geostationary Lightning Mapper. Observed
hourly rainfall rates with these showers have been around
1.5-1.75 inches per hour. These rains will pivot east overnight
across ncntrl MD, cntrl MD, nrn VA and the Distric with a
significant risk of flash flooding especially over areas that
were hit hard earlier today. Trough axis will shift east of the
area after 12Z Sat with rain diminishing in intensity.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
Surface low remains east of the area Saturday with TROWAL
precipitation remaining over the area (some of which could be of
moderate intensity) during the first part of the day. Soils
expected to be saturated over much of the area...so while
precipitation should be lighter in intensity...any additional
precipitation could exacerbate hydro issues.
Cloud cover and nearby precipitation will keep temperatures in the
60s to L70s Saturday.
Drying out Saturday night through Sunday night as low moves far
enough to our east keeping precipitation east of the area.
Temperatures slightly below normal.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
High pressure will be building across the Mid Atlantic for the
beginning of next week, providing an extended period of tranquil
weather. Return flow will return mid-week and showers/thunderstorms
can not be ruled out mainly in the afternoon Wed-Fri week. A cold
front may move south into the area Thu-Fri and provide another focus
for showers/thunderstorms during this time. Temperatures will start
the week mild-- almost cool-- for the last day of July, and
gradually warm through the week.
&&
.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
Low pressure will approach the terminals today before moving
overhead and intensifying tonight. MVFR going to IFR later
today. Widespread showers and thunderstorms are expected to
develop with locally heavy rain and subsequent flight
restrictions at times. Some storms may also contain gusty winds.
More rain is likely Saturday as the low stalls out near the
DelMarVa Peninsula. Gusty north to northeast winds are also
possible during this time. Improving conditions Sunday as
surface low shifts well east of the area.
There is a low probability of flight restrictions Mon-Tue.
&&
.MARINE...
Low pressure will approach the waters today before strengthening
overhead tonight. The low will likely stall out near the DelMarVa
Peninsula Saturday through Saturday night. Gusty winds are possible
with the low nearby...especially tonight through Saturday night.
Small Craft Advisory in effect tonight through Saturday night
for the Bay and for the 2/3 of the Tidal Potomac for the day
Saturday. Gale force winds are possible Saturday afternoon/
evening...though probability of occurrence is currently too low
for a warning.
Northerly winds continue on the waters Mon-Tue. There is a low
probability of SCA conditions through this time.
&&
.HYDROLOGY...
A Flash Flood Watch is in effect through Saturday afternoon for
the northern 2/3 of the forecast area. Most likely rainfall
amounts during this time will be around 2 to 4 inches (with
locally higher amounts). This may cause instances of flash
flooding.
We have been in contact with EM's in Montgomery and Prince
Georges County - the large dams appear to be in good shape.
Smaller dams/reservoirs will be more of a concern.
&&
.TIDES/COASTAL FLOODING...
It appears Sunday may be the next episode of coastal flooding on
the Bay/Tidal Potomac.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flash Flood Watch through Saturday afternoon for DCZ001.
MD...Flash Flood Watch through Saturday afternoon for MDZ003>006-
011-013-014-016>018-501>508.
Coastal Flood Advisory from 5 AM to 10 AM EDT Saturday for
MDZ017.
VA...Flash Flood Watch through Saturday afternoon for VAZ027>031-
038>040-050>057-501-502-505>507.
WV...Flash Flood Watch through Saturday afternoon for WVZ050>053-
055-501>504.
MARINE...Small Craft Advisory until 2 AM EDT Saturday for ANZ532>534-
536-537-540>543.
Small Craft Advisory from 5 AM Saturday to 7 AM EDT Sunday for
ANZ531>534-537-539>543.
Small Craft Advisory from 10 AM to 7 PM EDT Saturday for
ANZ530-535-536-538.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
HYDROLOGY...
TIDES/COASTAL FLOODING...Hazardous weather outlook, Jul 28, 10:50 PM EDT, 1 minute before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 1050 PM EDT Fri Jul 28 2017 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-291000- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Southern Baltimore-Prince Georges- Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford- Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 1050 PM EDT Fri Jul 28 2017 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and adjacent counties in central Maryland and northern Virginia as well as the District of Columbia. .DAY ONE...Tonight Flash flooding from heavy rain will cause a potentially life threatening situation overnight. Numerous incidents of flash flooding are expected from torrential rains. Please heed warnings and do not drive through areas of high water, as this threat will worsen overnight. A Flash Flood Watch remains in effect overnight. Gusty winds or an isolated tornado are possible as well, including over the tidal Potomac and Maryland portion of the Chesapeake Bay. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A Flash Flood Watch continues through Saturday afternoon. A Gale Warning may be needed for portions of the waters Saturday afternoon through Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through Saturday. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-291000- Washington-Frederick MD-Carroll-Northern Baltimore- Extreme Western Allegany-Central and Eastern Allegany- Northwest Montgomery-Central and Southeast Montgomery- Northwest Howard-Central and Southeast Howard-Northwest Harford- Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke- Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Highland- Eastern Highland-Western Loudoun-Eastern Loudoun- Northern Virginia Blue Ridge-Central Virginia Blue Ridge- Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant- Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 1050 PM EDT Fri Jul 28 2017 This Hazardous Weather Outlook is for eastern West Virginia, northern and central Virginia, and central and western Maryland with the exception of Garrett County. .DAY ONE...Tonight Flash flooding from heavy rain will cause a potentially life threatening situation overnight. Numerous incidents of flash flooding are expected from torrential rains. The worst conditions are expected across northern Virginia and central Maryland. However...flash flooding is possible across other locations as well. Please heed warnings and do not drive through areas of high water, as this threat will worsen overnight. A Flash Flood Watch remains in effect overnight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A Flash Flood Watch continues through Saturday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through Saturday.
In the hours before
Local storm report, Jul 28, 5:10 PM EDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
510 PM EDT FRI JUL 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM FLOOD 1 E HARRISONBURG 38.44N 78.85W
07/28/2017 CITY OF HARRISONBU VA BROADCAST MEDIA
COUNTRY CLUB ROAD CLOSED DUE TO HIGH WATER
&&
EVENT NUMBER LWX1702567
ADSLocal storm report, Jul 28, 5:31 PM EDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
531 PM EDT FRI JUL 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM FLOOD 2 NNE HARRISONBURG 38.46N 78.87W
07/28/2017 CITY OF HARRISONBU VA BROADCAST MEDIA
ROAD CLOSURE NEAR ROCKINGHAM PETROLEUM ON NORTH LIBERTY
STREET
&&
EVENT NUMBER LWX1702568
LFRLocal storm report, Jul 28, 5:43 PM EDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
543 PM EDT FRI JUL 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM FLASH FLOOD 1 E JEFFERSON MANOR 38.79N 77.06W
07/28/2017 FAIRFAX VA NWS EMPLOYEE
CAMERON RUN IN HUNTINGTON VA OUT OF ITS BANKS
&&
EVENT NUMBER LWX1702569
LFRLocal storm report, Jul 28, 6:07 PM EDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
607 PM EDT FRI JUL 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM FLOOD 1 E CHEVY CHASE SECTION 38.99N 77.06W
07/28/2017 MONTGOMERY MD EMERGENCY MNGR
CAR STRANDED IN ONE TO TWO FEET OF FLOWING WATER ON
BEACH DRIVE
&&
EVENT NUMBER LWX1702570
ADSLocal storm report, Jul 28, 7:38 PM EDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
738 PM EDT FRI JUL 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM FLASH FLOOD BALTIMORE 39.30N 76.61W
07/28/2017 BALTIMORE CITY MD 911 CALL CENTER
SEVERAL ROADS HAVE BEEN CLOSED IN THE CITY OF BALTIMORE
DUE TO HIGH WATER.
&&
EVENT NUMBER LWX1702571
BJLLocal storm report, Jul 28, 7:43 PM EDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
743 PM EDT FRI JUL 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM FLASH FLOOD 2 SSW DUNDALK 39.24N 76.51W
07/28/2017 BALTIMORE MD 911 CALL CENTER
SOLLERS POINT ROAD IS CLOSED DUE TO HIGH WATER.
&&
EVENT NUMBER LWX1702572
BJLThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:43 PM EDT | Coastal Flood Advisory | LWX | Saint Mary's | 13 hr |
| Jul 28, 10:09 PM EDT | Areal Flood Warning | LWX | Baltimore, City of Baltimore | 6 hr |
| Jul 28, 11:50 PM EDT | Flash Flood Warning | LWX | Anne Arundel, Baltimore, Howard, Montgomery, City of Baltimore | 3 hr |
| Jul 29, 12:50 AM EDT | Areal Flood Warning | LWX | Baltimore, Harford | 8 hr |
| Jul 29, 1:20 AM EDT | River Flood Warning | LWX | Garrett | 9 hr |
| Jul 29, 1:28 AM EDT | Areal Flood Warning | LWX | Montgomery, Prince George's | 6 hr |
| Jul 29, 2:26 AM EDT | Areal Flood Warning | LWX | Prince George's | 26 hr |
| Jul 29, 2:31 AM EDT | Areal Flood Warning | LWX | Howard, Montgomery | 6 hr |
| Jul 29, 2:39 AM EDT | Areal Flood Warning | LWX | Anne Arundel, Baltimore, Howard, Montgomery, City of Baltimore | 9 hr |
| Jul 29, 7:59 AM EDT | Areal Flood Warning | LWX | Anne Arundel | 6 hr |
| Jul 29, 8:44 AM EDT | Areal Flood Warning | LWX | Anne Arundel, Prince George's | 6 hr |
| Jul 29, 10:37 AM EDT | River Flood Warning | LWX | Garrett | 15 hr |
| Jul 28, 10:21 PM EDT | Flash Flood Warning | LWX | Clarke, Frederick, City of Winchester | 4 hr |
| Jul 29, 12:09 AM EDT | Flash Flood Warning | LWX | Arlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church | 3 hr |
| Jul 29, 1:53 AM EDT | Areal Flood Warning | LWX | Clarke, Frederick | 6 hr |
| Jul 29, 2:33 AM EDT | Gale Warning | LWX | 9 hr | |
| Jul 29, 2:33 AM EDT | Small Craft Advisory | LWX | 35 hr | |
| Jul 29, 5:50 AM EDT | Areal Flood Warning | LWX | Fairfax | 6 hr |
| Jul 29, 8:40 AM EDT | Areal Flood Warning | LWX | Loudoun | 6 hr |
| Jul 29, 11:15 AM EDT | Coastal Flood Advisory | LWX | Arlington, City of Alexandria, City of Falls Church | 3 hr |
| Jul 29, 1:43 PM EDT | Areal Flood Warning | LWX | Prince William, City of Manassas | 6 hr |
Nearby
Flash Flood Warnings in Maryland, 2017Flash Flood Warnings in Virginia, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.